# SDR GTIA2019060603392

- Difficulty date: June 6, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 10,184 hours, 4,366 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED FOUL SMELL IN CABIN-PERFORMED TEST ALL TESTED NORMAL IAW AMM 5-50-00-810-813-A A/C OK FOR SERVICE
